Zeitschrift für Analysis und ihre Anwendungen vol:24 issue:4 pages:791-813
In this paper we analyze the behavior of growth of entire monogenic functions in higher dimensional Euclidean spaces. Generalizations of growth orders, the maximum term and of the central index to Clifford analysis provide the basic tools for our analysis. We obtain generalizations of some Valiron's inequalities for transendental entire monogenic functions. Further to this an asymptotic relation between the growth of a monogenic function and their iterated radial derivatives is established.